# SDR AALA201901259002

- Difficulty date: January 23, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 59,002 hours, 22,352 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES IN THE CABIN. OIL FOUND IN THE APU COMPRESSOR AREA,  THE APU OIL COOLER WAS REPLACED IAW AMM 49-91-44,  AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.  FOUND HYD LEAK AT FLAP DRIVE PCU IN THE MLG WW AREA,  REPAIRED IAW AMM 27-54-54. LEAK CHECKED GOOD.
